MathSciNet Relay Station
MathSciNet bibliographic data
MR375330 57C05 (54C56 55E05)
Edwards, David A.; Geoghegan, Ross Shapes of complexes, ends of manifolds, homotopy limits and the Wall obstruction. Ann. of Math. (2) 101 (1975), 521–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement